How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 55499
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

My sys is 185 and my dia is 66 I am 76. Is there a problem,

Customer Question

My sys is 185 and my dia is 66 I am 76. Is there a problem
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Lisinolpri 10 mg in the am. And the pm
JA: Anything else in your medical history you think the psychologist should know?
Customer: He also had me on 5 mg of nor vast in the am. But it gave me such leg pains I could not walk so I omitted. that
JA: What seems to make the symptoms worse or better? Any redness or swelling in the leg?
Customer: Swelling In the knees and and down to the ankles
Submitted: 8 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 8 months ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 8 months ago.

yes, this is way too high

the systolic needs to be under 150

ask your doctor about chlorthalidone

it is a diuretic that will help

let me know if you have other questions.

if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/